# SDR SWAA991544

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702ML
- Make and model: Boeing 737-2T4
- Aircraft serial: 22054
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Part number: 6582770
- Condition: Corrosion
- Location: Lh Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CORROSION ON LT MAIN LANDING GEAR BEAM ATTACH FITTING, FWD OUTBOARD HOLE.  REPAIRED BEAM PER ER NR 99-5782.
